# SDR SWAA2022020220589

- Difficulty date: September 26, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A29307
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) UPPER T/E PANEL ABOVE #1 PYLON AFT TIP; SUPPORT ANGLE CRACKED AT TRANSVERS E WEB LWR ATTACH POINT / REMOVED LEFT WING UPPER T/E PANEL ABOVE #1 PYLON AFT TIP SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT AND INSTALLED NEW SEAL ASSY P/N 115A2930-7 SAME LOCATION ABOVE IAW SOPM 20-50-01 AND AIPC 57-50-00-25.
